| Model Number |
02.12.E0211FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 10 months from the primary, the patient came in reporting stiffness due to lack of range of motion and the cause is unknown.The surgeon revised the insert (from 11 to 10 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15 oct 2024: lot 2308741: (b)(4) items manufactured and released on 30-may-2023.Expiration date: 2028-05-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.